# SDR SIMA20190708001

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR HMBV INSPECTION WITH AN OPEN TDMI 674T5564 FOR RUDDER II LT SIDE ELONGATED NUT PLATE HOLE WHERE PROTRACTOR ATTACHES. AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. C/A-PERFORMED PERMANENT REPAIR ON RUDDER II LT SIDE ELONGATED NUT PLATE HOLE WHERE PROTRACTOR ATTACHES IAW ERS-EM-55MR-771. REPAIR MATERIALS: DOUBLER : AL2024-T3, 0.040? FILLER : AL2024-T3, 0.020?
